# SDR AALA202506302864

- Difficulty date: May 23, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM -Y765 BTW FR69 TO FR70 AT AFT GALLEY AREA MEASURE OF DAMAGE ARE: L=0.316 INCHES, W=0.232 INCHES, D=0.025 INCHES. MAINTENANCE REPLACED FLOOR BEAM -Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53472040 AND DWG D53478309.
